# SDR DALA1141363266

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 37,518 hours, 16,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, THE LEFT EPSU AT OVERWING EXIT  WOULD NOT TEST.  MAINTENANCE REPLACED BATTERY PACK AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
